Alert archive / Pennsylvania / River Flood Warnings in 2011

River Flood Warning 61, NWS State College, PA

June 11, 2011Dauphin County, Lebanon County, Schuylkill County, Pennsylvania

NWS State College, PA issued this river flood warning at Jun 11, 2011, 10:31 PM EDT for Dauphin County, Lebanon County, Schuylkill County, Pennsylvania. It took effect at Jun 11, 2011, 10:38 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 11, 2011, 10:31 PM EDT (02:31 UTC)
In effect from
Jun 11, 2011, 10:38 PM EDT
Expired
Jun 12, 2011, 4:37 AM EDT
In force
6 hr
Issued by
NWS State College, PA
Flood severity
Minor

Counties Dauphin County, PA, Lebanon County, PA, Schuylkill County, PA

The radar

The State College radar (KCCX), 137 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Swatara Creek at Harper Tavern (HTVP1). The gauge peaked at 10.13 ft at Jun 12, 2011, 1:00 AM EDT.

actionminormoderate051006/1206/13
Action stage
7 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01573000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WGUS41 KCTP 120231
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1031 PM EDT SAT JUN 11 2011

...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...

  SWATARA CREEK AT HARPER TAVERN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED OVERNIGHT TONIGHT.

&&

PAC043-075-107-121257-
/O.NEW.KCTP.FL.W.0061.110612T0238Z-110612T1257Z/
/HTVP1.1.ER.110612T0238Z.110612T0400Z.110612T0657Z.NO/
1031 PM EDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SWATARA CREEK AT HARPER TAVERN
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10 PM SATURDAY THE STAGE WAS...8.8 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND 
  CREST NEAR 9.8 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY AFTER MIDNIGHT TONIGHT.
* AT 10.0 FEET...HIGH WATER ISOLATES SEVERAL HOUSES.

$$
3 follow-up statements
883 
WGUS81 KCTP 120428
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1228 AM EDT SUN JUN 12 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  SWATARA CREEK AT HARPER TAVERN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED EARLY SUNDAY MORNING OR
EARLIER IF NEEDED.

&&

PAC043-075-107-121330-
/O.EXT.KCTP.FL.W.0061.000000T0000Z-110612T1330Z/
/HTVP1.1.ER.110612T0224Z.110612T0415Z.110612T0730Z.NO/
1228 AM EDT SUN JUN 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE SWATARA CREEK AT HARPER TAVERN.
* AT 12 AM SUNDAY THE STAGE WAS 10.1 FEET AND FALLING.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY THIS 
  MORNING.
* AT 10.0 FEET...HIGH WATER ISOLATES SEVERAL HOUSES.

$$

DEVOIR
125 
WGUS81 KCTP 120658
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
258 AM EDT SUN JUN 12 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  SWATARA CREEK AT HARPER TAVERN
  SWATARA CREEK NEAR HERSHEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS MORNING OR
EARLIER IF NEEDED.

&&

PAC043-075-107-121400-
/O.EXT.KCTP.FL.W.0061.000000T0000Z-110612T1400Z/
/HTVP1.1.ER.110612T0224Z.110612T0500Z.110612T0800Z.NO/
258 AM EDT SUN JUN 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE SWATARA CREEK AT HARPER TAVERN.
* AT 2 AM SUNDAY THE STAGE WAS 9.9 FEET AND FALLING.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY THIS 
  MORNING.
* AT 10.0 FEET...HIGH WATER ISOLATES SEVERAL HOUSES.

$$

PAC043-075-121800-
/O.EXT.KCTP.FL.W.0062.110612T1200Z-110612T1800Z/
/HERP1.1.ER.110612T1200Z.110612T1200Z.110612T1200Z.NO/
258 AM EDT SUN JUN 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE SWATARA CREEK NEAR HERSHEY.
* FROM THIS MORNING TO THIS AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 3 AM SUNDAY THE STAGE WAS 6.4 FEET AND RISING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE TO NEAR FLOOD STAGE THIS MORNING.
* AT 7.0 FEET...THE RIGHT...OR NORTH BANK BEGINS TO OVERFLOW.  
  SEVERAL ROADWAYS UPSTREAM OF THE GAGE ARE AFFECTED BY HIGH WATER.

$$

DEVOIR
828 
WGUS81 KCTP 120837
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
437 AM EDT SUN JUN 12 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  SWATARA CREEK AT HARPER TAVERN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

THIS WILL BE THE FINAL STATEMENT ISSUED FOR SWATARA CREEK AT HARPER
TAVERN.

&&

PAC043-075-107-120907-
/O.CAN.KCTP.FL.W.0061.000000T0000Z-110612T1400Z/
/HTVP1.1.ER.110612T0224Z.110612T0500Z.110612T0758Z.NO/
437 AM EDT SUN JUN 12 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SWATARA CREEK AT HARPER TAVERN.
* AT 4 AM SUNDAY THE STAGE WAS 8.8 FEET AND FALLING.
* THE RIVER FELL BELOW FLOOD STAGE JSUT BEFORE 4 AM.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE FALLING TO 2.4 FEET BY EARLY TUESDAY 
  MORNING.
* AT 10.0 FEET...HIGH WATER ISOLATES SEVERAL HOUSES.

$$

DEVOIR

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Jun 11, 9:27 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 11, 9:27 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
927 PM EDT SAT JUN 11 2011

.SYNOPSIS...
SHOWERS...AND LOCALLY SEVERE THUNDERSTORMS WITH AREAS OF FLASH
FLOODING ACROSS PORTIONS OF THE LOWER SUSQUEHANNA VALLEY WILL
DIMINISH AND MOVE EAST OF THAT AREA BY MIDNIGHT. A COLD FRONT
SLIDING INTO NORTHWESTERN PENNSYLVANIA COULD TRIGGER ANOTHER BRIEF
SHOWER OR THUNDERSTORM OVERNIGHT. A SECONDARY COLD FRONT WILL PUSH
EAST ACROSS THE REGION SUNDAY. COOLER AND MUCH DRIER AIR WILL MOVE
INTO THE REGION FOR LATER SUNDAY THROUGH MONDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
LINE OF LOCALLY SEVERE TSRA PRESSING SLOWLY TO THE SE OF A LINE
FROM LANCASTER TO YORK ATTM. EXCESSIVE RAINFALL OVER 3 INCHES WITH
FLASH FLOODING HAS ACCOMPANIED THIS LINE...ESPECIALLY ACROSS
LEBANON COUNTY AND PORTIONS OF YORK COUNTY. ADDITIONAL RAINFALL OF
1-2 INCHES IS POSSIBLE OVERNIGHT ACROSS OUR FAR SE ZONES WHERE
A FLASH FLOOD WATCH AND SEVERAL WARNINGS FLASH FLOOD WARNINGS ARE
IN EFFECT FOR THE NEXT SVRL HOURS.

SEVERAL TORNADO WARNINGS WERE ISSUED EARLIER THIS EVENING FOR THE
POTENT SUPERCELLS THAT RAPIDLY FORMED ALONG THE INTERSECTION OF A
LEE TROUGH WITH THE STATIONARY SFC FRONT JUST EAST OF THE SUSQ
LOWER MAINSTEM. BULK OF THE DAMAGE REPORTS /AND POSSIBLE TORNADO
SIGHTING/ SO FAR APPEARS TO BE INVOF LEBANON AND ANNVILLE...A FEW
MILES SOUTH OF KMUI.

WITH LAYER PWATS STILL 1.25 - 1.5 INCHES LINGERING ACROSS THE WRN
HALF OF PENN...CURRENT CLEAR TO PTLY CLOUDY SKIES WILL TRANSITION
TO INCREASING CLOUDS AFTER MIDNIGHT WITH A CHANCE FOR ANOTHER
SHOWER OR BRIEF TSRA RIGHT ALONG THE CFRONT.

TEMPS WILL STAY MUGGY ACROSS THE SERN ZONES...NORTH INTO THE
MIDDLE SUSQ VALLEY WITH MINS IN THE MID TO UPPER 60S. ACROSS THE
NORTHWEST MTNS...TEMPS WILL COOL TO THE MID 50S BY DAYBREAK SUNDAY.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
FOCUS OF PRECIPITATION SUNDAY MORNING ON SE HALF OF CWA AS FRONTAL
SYSTEM SHOULD HAVE MADE THROUGH THE REST OF THE AREA. LOOK FOR
COOLER TEMPERATURES AND LOWER HUMIDITY'S AS THE DAY PROGRESSES.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
WEAK FRONTAL BOUNDARY EXITING TO THE SE SUN NIGHT WILL KEEP
MENTION OF A LINGERING SHOWER IN THE SE. TEMPS WILL BE COOLER
/BELOW NORMAL/ FOR SUN/MON. LOW CHANCE FOR A SHOWER/TSTM ON
MONDAY INTO TUESDAY AS WEAK TROUGH IN THE WAKE OF DEPARTING LOW
EDGES SOUTHWARD TOWARD THE PA/NY BORDER WITH A BIT OF MID LEVEL
SUPPORT.

AFTER THAT...RIDGING RETURNS FOR MIDWEEK AS WED/THU WILL SEE A
RETURN OF WARMER TEMPERATURES /AT OR SLIGHTLY ABOVE
NORMAL/...THOUGH GFS/ECMWF BECOME OUT OF PHASE BY THIS TIME. THE
NEXT CHC OF RAIN SHOULD HOLD OFF UNTIL AT LEAST WED NIGHT...WHEN
AN MCS MAY ENCROACH FROM THE WEST. INCREASING CHANCES FOR
SCATTERED TSTMS THUR-FRI AS THE SFC HIGH AND UPPER RIDGE WEAKEN
AND SLIDE OFF THE MID ATLC COAST...ALLOWING A FNTL SYS TO APPROACH
THE REGION FROM THE MIDWEST.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
THUNDERSTORMS ARE BEGINNING TO DEVELOP ACROSS THE NORTHERN AND
WESTERN PORTIONS OF THE STATE THIS AFTERNOON. SHORT TERM MODEL
GUIDANCE SUGGESTS THAT THESE STORMS SHOULD ORGANIZE INTO A LINE
OF POSSIBLE STRONG STORMS AND MOVE EASTWARD ACROSS THE STATE LATE
THIS AFTERNOON AND INTO THE EVENING. HAVE INCLUDED VCTS AND AND
CB AT ALL SITES...NO TSRA DUE TO LOW CONFIDENCE THAT A STORM WILL
HIT ANY ONE SITE. WILL AMEND AS NEEDED. COLD FRONT WILL MOVE
THROUGH OVERNIGHT AND INTO THE EARLY MORNING. BR/FG AND LOW
STRATUS WILL BE A CONCERN BY EARLY MORNING.

OUTLOOK...

SUN...VFR.

MON-THU MAINLY VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ056>059-
063>066.

&&

SYNOPSIS...ROSS/LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...ROSS
LONG TERM...RXR
AVIATION...GARTNER/KREKELER
Hazardous weather outlook, Jun 11, 10:54 AM EDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1054 AM EDT SAT JUN 11 2011

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
121500-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
1054 AM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE
REGION THIS AFTERNOON AND EVENING. THE MAIN THREATS ARE LOCALLY
HEAVY RAINFALL...HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ056>059-063>066-121500-
PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1054 AM EDT SAT JUN 11 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION...SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS
THE REGION THIS AFTERNOON AND EVENING. THE MAIN THREATS ARE
LOCALLY HEAVY RAINFALL...HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 11, 8:23 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
823 PM EDT SAT JUN 11 2011

PAZ041-042-046-049-051>053-120100-
COLUMBIA PA-MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-UNION PA-
823 PM EDT SAT JUN 11 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...EASTERN
LYCOMING...EASTERN UNION...MONTOUR...NORTHERN NORTHUMBERLAND AND
SULLIVAN COUNTIES...

AT 821 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM SHUNK
TO FORKSVILLE TO MUNCY VALLEY...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 30 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE
POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THESE STORMS WILL BE NEAR SHUNK AROUND 830
PM...BIGGERTOWN AROUND 840 PM...DUSHORE AROUND 850 PM AND RICKETTS
GLEN STATE PARK AROUND 900 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 206 AND 247...I-180 BETWEEN MILE MARKERS 1
AND 21.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 15...ROUTE 220...STATE ROAD 45...STATE ROAD
118.

LAT...LON 4088 7684 4089 7695 4087 7700 4125 7691
      4152 7691 4160 7680 4155 7627 4142 7625
      4131 7631 4121 7632 4114 7627 4114 7622
      4098 7621

FORECASTER: GARTNER
Local storm report, Jun 11, 8:28 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
828 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     SALUNGA                 40.10N  76.42W
06/11/2011                   LANCASTER          PA   911 CALL CENTER

            BARN BLOWN ONTO ROADWAY

&&

EVENT NUMBER CTP1100263

MACH
Local storm report, Jun 11, 8:48 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
848 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLASH FLOOD      HUGHESVILLE             41.24N  76.73W
06/11/2011                   LYCOMING           PA   TRAINED SPOTTER

            STREETS FLOODED

&&

EVENT NUMBER CTP1100264

MACH
Local storm report, Jun 11, 8:50 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
850 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     FLASH FLOOD      JONESTOWN               40.41N  76.48W
06/11/2011                   LEBANON            PA   911 CALL CENTER

            FLOODED HOUSE IN JONESTOWN BOROUGH

0725 PM     TSTM WND DMG     LEBANON                 40.34N  76.42W
06/11/2011                   LEBANON            PA   911 CALL CENTER

            NUMEROUS TREES DOWN

0751 PM     TORNADO          LEBANON                 40.34N  76.42W
06/11/2011                   LEBANON            PA   PUBLIC

            TORNADO IN NORTH ANNVILLE TWSP. - EXTENSIVE DEBRIS

0820 PM     TSTM WND DMG     SALUNGA                 40.10N  76.42W
06/11/2011                   LANCASTER          PA   911 CALL CENTER

            BARN BLOWN ONTO ROADWAY

0840 PM     FLASH FLOOD      HUGHESVILLE             41.24N  76.73W
06/11/2011                   LYCOMING           PA   TRAINED SPOTTER

            STREETS FLOODED

&&

EVENT NUMBER CTP1100261 CTP1100260 CTP1100262 CTP1100263 CTP1100264

MACH
Special weather statement, Jun 11, 8:59 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
859 PM EDT SAT JUN 11 2011

PAZ042-046-051>053-120130-
COLUMBIA PA-MONTOUR PA-NORTHUMBERLAND PA-SOUTHERN LYCOMING PA-
SULLIVAN PA-
859 PM EDT SAT JUN 11 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL
NORTHUMBERLAND...COLUMBIA...MONTOUR...SOUTHEASTERN LYCOMING AND
SULLIVAN COUNTIES...

AT 854 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
EAGLES MERE TO NORTHUMBERLAND...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE STORMS WILL BE
NEAR BIGGERTOWN AROUND 910 PM...DUSHORE AROUND 920 PM AND BLOOMSBURG
AROUND 930 PM.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 217 AND 247.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
220...STATE ROAD 118.

LAT...LON 4089 7627 4085 7630 4087 7680 4089 7682
      4132 7665 4131 7660 4136 7665 4158 7657
      4155 7624 4153 7621 4131 7631 4121 7632
      4114 7627 4114 7622 4095 7620

FORECASTER: GARTNER
Special weather statement, Jun 11, 10:01 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1001 PM EDT SAT JUN 11 2011

PAZ065-066-120300-
LANCASTER PA-YORK PA-
1001 PM EDT SAT JUN 11 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN LANCASTER
AND SOUTHEASTERN YORK COUNTIES...

AT 956 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM GAP
TO NORRISVILLE...MOVING EAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. ALSO...VERY HEAVY RAIN WILL
FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE HEAVY RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR QUARRYVILLE
AROUND 1010 PM...CHRISTIANA AROUND 1020 PM...DELTA AROUND 1030 PM
AND WAKEFIELD AROUND 1050 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222...
STATE ROAD 41.

LAT...LON 3972 7653 4008 7599 4009 7597 4009 7593
      4003 7593 3996 7599 3987 7598 3985 7601
      3983 7601 3979 7604 3972 7610 3971 7624

FORECASTER: GARTNER/LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:04 PM EDTFlash Flood WarningCTPYork3 hr
Jun 11, 8:22 PM EDTSevere Thunderstorm WarningCTPLancaster, York53 min
Jun 11, 8:23 PM EDTSpecial Weather StatementCTPColumbia, Montour, Sullivan37 min
Jun 11, 8:41 PM EDTSevere Thunderstorm WarningCTPLancaster, York79 min
Jun 11, 8:59 PM EDTSpecial Weather StatementCTPColumbia, Montour, Sullivan31 min
Jun 11, 10:01 PM EDTSpecial Weather StatementCTPLancaster59 min
Jun 12, 12:26 AM EDTRiver Flood WarningCTPDauphin, Lebanon7 hr
Jun 12, 11:49 AM EDTSpecial Weather StatementCTPMifflin41 min
Jun 12, 12:28 PM EDTSpecial Weather StatementCTPBedford32 min
Jun 12, 1:13 PM EDTSpecial Weather StatementCTPJuniata, Perry32 min
Jun 12, 1:22 PM EDTSpecial Weather StatementCTPFranklin, Fulton23 min
Jun 12, 1:30 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Perry60 min
Jun 12, 1:53 PM EDTSpecial Weather StatementCTPFranklin37 min
Jun 12, 2:02 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton58 min
Jun 12, 2:06 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more54 min
Jun 12, 2:49 PM EDTTornado WarningCTPDauphin, Lancaster, York26 min
Jun 12, 2:50 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Lancaster, York3 hr
Jun 12, 2:56 PM EDTSevere Thunderstorm WarningCTPAdams, Dauphin, Lancaster, Lebanon, York79 min
Jun 12, 3:16 PM EDTTornado WarningCTPLancaster, York44 min
Jun 12, 3:47 PM EDTTornado WarningCTPYork13 min

Nearby

River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.